# SDR CALA2025081807891

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N17320
- Make and model: Boeing 737-8
- Aircraft serial: 67576
- Aircraft time: 6,627 hours, 2,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR GIRT BAR TOO STIFF TO OPERATE.   PERFORMED ARMING AND DISARMING OF GIRT BAR AT DOOR 1R PER AMM 25-66-00. ALL FUNCTIONS NORMAL AT THIS TIME. AIRCRAFT OK TO CONTINUE
